Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What does a brown rash on the heel indicate?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
I have an odd looking brown/reddish rash forming on my heel. It looks like athletes foot but I am not sure. They looked filled with puss. Any ideas?
Posted Mon, 3 Mar 2014 in Skin Hair and Nails
 
 
Answered by Dr. Geetika Paul 11 minutes later
Brief Answer: Looks like pompholyx or eczema,more details Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same . I have seen the attached picture. There are two possibilities that I can think off. The skin lesions seem to be either of frictional blisters or these are lesions of pompholyx. Now to come to an exact diagnosis, I would like to know some more details from you. Since when did you develop these lesions? Did you develop any similar lesions in the past as well? Is there any associated pain or itching or discomfort? Did you wear any new shoes recently? Did you indulge into any physical exertion in the form of logging or long walks recently? I am sure I will be able to help you more once you provide me the above details . Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What does a brown rash on the heel indicate? 8 minutes later
Doc, To answer your questions: Since when did you develop these lesions? Noticed this evening when taking a shower Did you develop any similar lesions in the past as well? No Is there any associated pain or itching or discomfort? Itching Did you wear any new shoes recently? No Did you indulge into any physical exertion in the form of logging or long walks recently? No
 
 
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Frictional blisters feet, prevent further trauma Detailed Answer: Hi again The clinical history and the appearance all go in favor of frictional blisters. First of all , I would assure you that this is not a very serious skin condition and is develop due to sudden friction of feet skin with some footwear or socks. You should apply a topical antibiotic cream like neosporin over the affected area twice a day . In addition , try and wear soft and canvas shoes so as to prevent any further trauma to the affected area. You need not cover the lesions.Just apply the medicine and rub it so that it is absorbed. I am sure this will help you. Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor